# SDR C77A20171127003

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N213NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000505
- Aircraft time: 6,574 hours, 4,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FWD CABIN EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE FWD L/H ELPU IAW AMM 33-50-01,  OPS CHECKED GOOD. MSG CLEARED NO FURTHER DEFECTS NOTED.
